# SDR AALA201705249039

- Difficulty date: May 5, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Coupling
- Part number: D53472102206
- Condition: Elongated
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON COUPLING AT Y1162 AND FR 68.  REPLACED THE COUPLING IAW DRAWING D53472780
